40-Somethings - Has anybody else had weight gain from spinal epidurals due to buldging discs?
01-23-2012, 07:18 PM
Hi :) I am new to the forum and I was just wondering if anybody has ever gotten a steroid injection in spine or neck and then had a ton of weight gain due to it. I have seen when I have google searched it alot of people experience this, but nobody seems to have the answer on how to get rid of it. I exercise I am on a low to no fat diet but it won't leave me. Was just wondering if anybody had any tips. It is truely making me super depressed...any help or info at all is welcome. Thank you :)
01-23-2012, 07:22 PM
Hmmm - I had one, but didn't experience any weight gain (or at least, any noticeable gain).
01-23-2012, 09:17 PM
I gained a couple pounds that went away within a week.
01-23-2012, 09:25 PM
I didn't notice weight gain from mine, unless it was from overeating due to depression at it not working and the doctor doing such a bad job that I was in more pain afterward than I had ever been before.
Anyway, from a single injection, the amount of cortisone (a steroid) used shouldn't actually be enough to cause long-term weight gain like you'd see if you were taking steroids on a daily basis. How long has it been since you had the injection?
vBulletin® v3.6.7, Copyright ©2000-2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO